MathSciNet Relay Station
MathSciNet bibliographic data
MR1695914 (2000f:37055) 37F10 (30D05 37C30 37C40 37F50)
Haydn, Nicolai Convergence of the transfer operator for rational maps. Ergodic Theory Dynam. Systems 19 (1999), no. 3, 657–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement